# SDR CALA9900930

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Gouged
- Location: Nr 10 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN LT WING SLAT NR 0 O/B END AFT ATTACH BRACKET.  THE BRACKET WAS REMOVED AND REPLACED IAW OVERHAUL MANUAL 27-80-01.
